Nausea is pretty common with treatments that have riba in the combo."Less serious side effects may include:
nausea; vomiting, stomach pain, loss of appetite;
feeling tired or irritable;
anxiety, mood changes."
Solvaldi also has a common side of nausea. "Sovaldi (sofosbuvir) a nucleotide analog inhibitor of HCV NS5B polymerase used to treat chronic hepatitis C (CHC) infection as a component of a combination antiviral treatment regimen. Common side effects include fatigue, headache, nausea, insomnia, itching, rash, decreased appetite, and diarrhea."
Since you are taking riba, are you drinking half your body weight in oz. of water, per day? Water seems to help with side effects. Eat a little something fatty with the riba, if you aren't doing that. Some nut butter or avocado on a saltine, or toast seems to be enough.
Try Ginger Ale, chicken noodle soup, saltines, and the normal things one would do for nausea. Sometimes it is difficult to get the water down, but water does help with sides.
Have you had a lab this week to see how your blood looks? When treating, it is difficult to know if you have a side effect that is rather common, or something else going on. I suggest you check in with your doctor to be certain. Sorry things are rough, but you will get through this and it will be worth it! Let us hear from you. Big Hugs
Wife of themister, a fine man living with ESLD. Transplant list-2013
“Out of suffering have emerged the strongest souls; the most massive characters are seared with scars.” Kahlil Gibran
Post Edited (themiz) : 5/11/2015 8:09:56 PM (GMT-6)